Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a certain distribution on $GL\left( n \right)$ and explicit formulas

Hiroyuki Yoshida

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 10 (1987), 396-399.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513474

Digital Object Identifier
doi:10.3792/pjaa.63.396

Mathematical Reviews number (MathSciNet)
MR965730

Zentralblatt MATH identifier
0655.10029

Subjects
Primary: 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]
Secondary: 11M41: Other Dirichlet series and zeta functions {For local and global ground fields, see 11R42, 11R52, 11S40, 11S45; for algebro-geometric methods, see 14G10; see also 11E45, 11F66, 11F70, 11F72}

Citation

Yoshida, Hiroyuki. On a certain distribution on $GL\left( n \right)$ and explicit formulas. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 10, 396--399. doi:10.3792/pjaa.63.396. https://projecteuclid.org/euclid.pja/1195513474


Export citation

References

  • [1] H. Jacquet and J. A. Shalika: On Euler products and the classification of automorphic representations. I. Amer. J. Math., 103, 499-558 (1981).
  • [2] C. J. Moreno: Explicit formulas in the theory of automorphic forms. Springer Lecture Notes, 626, 73-216 (1976).
  • [3] A. Weil: Sur les formules explicites de la theorie des nombres. Izv. Math. Nauk, 36, 3-18 (1972) = [1972] in OEuvres (see also [1952b] in OEuvres).